Journal of Applied Probability
- J. Appl. Probab.
- Volume 53, Number 3 (2016), 925-929.
The entirely coupled region of supercritical contact processes
We consider translation-invariant, finite-range, supercritical contact processes. We show the existence of unbounded space-time cones within which the descendancy of the process from full occupancy may with positive probability be identical to that of the process from the single site at its apex. The proof comprises an argument that leans upon refinements of a successful coupling among these two processes, and is valid in d-dimensions.
J. Appl. Probab. Volume 53, Number 3 (2016), 925-929.
First available in Project Euclid: 13 October 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 82843 82C43: Time-dependent percolation [See also 60K35]
Tzioufas, Achillefs. The entirely coupled region of supercritical contact processes. J. Appl. Probab. 53 (2016), no. 3, 925--929. https://projecteuclid.org/euclid.jap/1476370786